Research Repository

A perturbed version of the ostrowski integral inequality

Sofo, Anthony (2001) A perturbed version of the ostrowski integral inequality. Nonlinear Analysis, 47 (4). pp. 2353-2364. ISSN 0362-546x

Full text for this resource is not available from the Research Repository.

Abstract

In this paper we point out a perturbed version of a recent generalisation of the Ostrowski inequality for arbitrary divisions of a given interval [a,b]. It is shown that in certain cases the new results are better that those in [1].

Item Type: Article
Uncontrolled Keywords: Ostrowski inequality
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
RFCD Classification > 280000 Information, Computing and Communication Sciences
Depositing User: Ms Phung T Tran
Date Deposited: 26 Jan 2009 16:34
Last Modified: 05 Jul 2011 01:49
URI: http://vuir.vu.edu.au/id/eprint/1712
DOI: 10.1016/S0362-546X(01)00359-5
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar